# SDR DHL200071721D

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1510335
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, UPPER FUSELAGE FS 715, RBL 45-62 FLOOR SUPPORT IS CRACKED.  REMOVED FLOOR SUPPORT PER SRM B727 SRM 51-30-2.  INSTALLED NEW FLOOR SUPPORT PER B727 SRM 53-10-6.  REF: N/R 4690.
